# SDR IPXA2021092874371

- Difficulty date: September 28, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 27154
- Aircraft time: 113,027 hours, 18,852 cycles
- System (JASC): 2600 · Fire Protection System
- Part: None
- Condition: None
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A** SUPPLEMENTAL SDR ** FOUND LOWER CARGO AFT 4 LOOP B FAULT MSG ON EICAS - NOT RESETABLE. ITEM DEFERRED PER MEL 26-16-1-2-2-1 REV 24. DMP ACCOMPLISHED. PLACARD INSTALLED. DMI M758012 OPENED.R/R R4223 AFT LL CGO 4 LOOP B RELAY. OPS CHECK GOOD PER SWPM 20-81-22. THIS CLEARS M758012
